# SDR SIMA201008904

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 16,404 hours, 12,228 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3861 THE CAPTAIN REPORTED AFTER TAKEOFF WHEN HE SELECTED GEAR UP HE RECEIVED A "GEAR UNSAFE" WARNING MESSAGE.  BOTH MAINS WERE SHOWING AMBER INDICATION AND NOSE GEAR GREEN.  FOLLOWED AOM PROCEDURES BY TURNING HYD PUMP 3B ON AND SELECTED GEAR HANDLE DOWN.  GEAR ALL WENT DOWN WITH GREEN INDICATION.  MDC MESSAGES WERE ALL GEAR SYS/GEAR IN TRANSIT TOO LONG, NG LK NR 1 SNSR/OUT-OF-RIG, AND NG LK NR 2 SNSR/OUT-OF-RIG.  THE CREW ELECTED TO RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND PROXIMITY SENSOR ELECTRIC UNIT FAULTED ON GEAR SWING.  REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRIC UNIT IAW CRJ-700 AMM 32-61-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
